English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
 
 
DownloadE-Mail
  Universality of multiplicative infinite loop space machines

Gepner, D., Groth, M., & Nikolaus, T. (2015). Universality of multiplicative infinite loop space machines. Algebraic & Geometric Topology, 15(6), 3107-3153. doi:10.2140/agt.2015.15.3107.

Item is

Basic

show hide
Genre: Journal Article

Files

show Files
hide Files
:
Gepner_Universality_oa_2015.pdf (Any fulltext), 407KB
Name:
Gepner_Universality_oa_2015.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-
:
Gepner_Universality_2015.pdf (Publisher version), 533KB
 
File Permalink:
-
Name:
Gepner_Universality_2015.pdf
Description:
-
Visibility:
Restricted ()
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: INSTITUT
License:
-

Locators

show

Creators

show
hide
 Creators:
Gepner, David, Author
Groth, Moritz1, Author              
Nikolaus, Thomas1, Author              
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2015
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Algebraic & Geometric Topology
  Alternative Title : Algebr. Geom. Topol.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 15 (6) Sequence Number: - Start / End Page: 3107 - 3153 Identifier: -